# SDR DALA13058103717

- Difficulty date: November 1, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 43,681 hours, 17,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CRACK INDICATIONS IN NINE OF THE SIXTEEN FASTENER HOLES COMMON TO THE LONGITUDINAL FLOOR SUPPORT SPLICE STRAP AT BS 727B.  REPAIRED IAW ERA 520074-14 REV ORIGINAL.
